# SDR AWXA9500247

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321452
- Condition: Inoperative
- Location: Cabin Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, LT MID-CABIN EPSU FAILED BITE TEST.  REMOVED AND REPLACED EPSU BATTERY, OPS CHECK GOOD.  (X)
